# SDR FXGA20121001001

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 50,228 hours
- Engine: Pwa CB16
- Propeller: Hamstd 43E60
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO FIRE WARNING LIGHT CAME ON FOR EITHER NR 1 OR NR 2 ENGINE ZONE  2 & 3.
